MAUDE Adverse Event Report: SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 6F X 20CM; CATHETER, CONTINUOUS IRRIGATION

SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 6F X 20CM; CATHETER, CONTINUOUS IRRIGATION
Model Number 756606020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
I need to report an incident we had with an argon drain 6 fr.Dr (b)(6) placed a pigtail drain in the right pleural space for pleural effusion in an icu patient.When he pulled the pigtail tight for secure placement, the stitch broke, and he could not secure the drain.Dr had to replace the drain with a new 6fr drain, which was unfortunate due to the increased risk of complications to the patient.
 
Additional Manufacturer Narrative
We conducted a thorough review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.Unfortunately, we did not receive any samples for evaluation, nor did we receive any photographic or visual evidence that would have allowed us to review the allegation in detail.Without this necessary evidence, we are unable to perform a thorough investigation or determine a root cause and corrective action at this time.As a result, no corrective action is required at this point.However, if samples are returned at a later date, we would be happy to reopen this complaint for re-evaluation.Additional information provided in h.6.And h.11.

Brand Name
SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 6F X 20CM
Common Device Name
CATHETER, CONTINUOUS IRRIGATION
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22572151
Report Number0001625425-2025-01056
Device Sequence Number13173398
Product Code GBQ
UDI-Device Identifier00886333225064
UDI-Public(01)00886333225064(17)290124(10)11556405
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number756606020
Device Lot Number11556405
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown